Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV meds and driving
Apr 18, 2008

Dear docs, I'm on HAART approximately for 2 years. I'm taking Videx,Epivir & Kaletra. The leaflet of one of them says it should not affect my ability to drive. The other says it's not known at this time. Sometimes when driving, I feel dizzy and not concentrated. Is there any new in this field? And is that a subject to worry about?

Response from Dr. Henry

There should generally be no problems with driving when taking the regimen you mention. Certainly Kaletra can interact with many psychotropic drugs so one needs to be careful when taking many sedatives, anti-anxiety agents since there effect can b e magnified in some patients. KH



Previous
Combivir
Next
Sex Question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement